priapus (prp shot) for penis enhancement

Discussion in 'Men's Health Forum' started by bigboichoi, Mar 17, 2019.

  1. T-Bagger

    T-Bagger Member

    Oh, you have the retarded bent penis
     
    The Terminator likes this.
  2. TRT@40

    TRT@40 Member

    that is from beating it too much with the right hand only. You should have switched hands to avoid this problem...I have the same problem but dont really mean much if you can please the lady :)
     
    The Terminator and T-Bagger like this.
  3. Dr JIM

    Dr JIM Member

    That’s like me asking are “you” on physician prescribed TRT.

    The ad was a classic con job that plays into the hand of those who believe what they WANT to believe, I mean of course any effective ED treatment WILL “enlarge” the penis.
     
    Last edited: May 7, 2019
    The Terminator likes this.
  4. Dr JIM

    Dr JIM Member

    Seriously guys now you understand why forumED complaints are impossible to treat, ya never know who or what lies behind that computer.

    That being said kudos to the OP for realizing and mentioning a distorted body imiage was a problem worth confronting.
    Jim
     
    T-Bagger and The Terminator like this.
  5. bigboichoi

    bigboichoi Member

    Anyway I am just going to wait until I am fully recovered from my cycle before doing anything else or any sort of penis enlargement.

    So far I have had a gainswave treatment and a p shot treatment.

    I also was doing stretches for about a week where I used too much force while applying the stretch and performed the exercise too vigorously.

    The last manipulation that I performed is what ostensibly caused my erectile dysfunction.
     
  6. bigboichoi

    bigboichoi Member

    The prp was injected in the base of my penis and for some reason I had discomfort in my testicles after the procedure. I also did a light workout after the p shot was done which probably wasn't a good idea.
     
  7. bigboichoi

    bigboichoi Member

    In the future, I need to be very careful and not manipulate my penis in any perilous way.
     
  8. bigboichoi

    bigboichoi Member

    Any other advice guys? What do you think?
     
  9. bigboichoi

    bigboichoi Member

    Bump any other opinions?
     
  10. bigboichoi

    bigboichoi Member

    Any other opinions? I still have pain and the pain is situated in my right testicle. The left testicle is fine. I believe the pain stems from the fact that the doctor injected the prp in the base of my penis, not the shaft. The injections were too close to the testicles, and so I surmise that there is referred pain from those injections.
     
  11. Have you gone to a dr yet like I and prob others suggested, cause a bunch of dudes on the internet can’t tell you why your right ball hurts. Maybe it’s epididymitis, a cyst, varicocele, maybe it’s from tight underwear, crushed in your sleep or psychosomatic. Can’t be sure unless a dr takes a look. My left nut has hurt several times and always turned out to be nothing.
     
    T-Bagger likes this.
  12. T-Bagger

    T-Bagger Member

    Or it could be a tumor.... say it! I know it’s not The Terminator but it’s an Arnold line... SAY IT!!!!
     
    The Terminator likes this.
  13. lol haha didn’t wanna scare him since he clearly has anxiety, plus cancer is less likely to cause pain unless it’s advanced
     
  14. bigboichoi

    bigboichoi Member

    Yeah well I need to be careful so no one finds out about the steroid usage. Anyway I am off cycle now. I did the gainswave and p shot procedures. The gainswave was painless but the p shot hurt pretty bad I'm not going to lie.
     
  15. bigboichoi

    bigboichoi Member

    I am pretty sure it's referred pain I need to speak to s doctor about it.
     
  16. bigboichoi

    bigboichoi Member

    It's so hard to find a doctor that is not judgmental about steroids. I didn't know how serious taking steroids is.
     
  17. Well you’re just going to them for testicular pain, no need to mention roids you just want to make sure everything is ok